# SDR SWAA2025090408803

- Difficulty date: August 27, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 24,121 hours, 12,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Locked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE ON DOOR LINER LOOSE.   SECURED LOOSE ASSIST HANDLE LOCATED AT L1 DOOR LINER IAW B737-800 AMM TASK 25-21-31-420-802.
